Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 62, No. 4, pp. 421-436 (2005)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



A general existence theorem for differential inclusions in the vector valued case

B. Dacorogna and G. Pisante

Section de Mathématiques,
EPFL, 1015 Lausanne -- SWITZERLAND
E-mail: bernard.dacorogna@epfl.ch
School of Mathematics, Georgia Institute of Technology,
Atlanta, GA 30332 -- USA
E-mail: pisante@math.gatech.edu

Abstract: We discuss the existence of solutions, $u\in\varphi+W_{0}^{1,\infty}(\Omega;\mathbb{R}^{m})$, for differential inclusions of the form
$$ Du(x)\in E,\rmqd{a.e. in} \Omega. $$

Full text of the article:

Electronic version published on: 7 Mar 2008.

© 2005 Sociedade Portuguesa de Matemática
© 2005–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition